# SDR S6GA2019FA0000141

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N68NM
- Make and model: Agusta A109S
- Aircraft serial: 22076
- Aircraft time: 820 hours, 2,742 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Regulator Valve
- Part number: 728094
- Part serial: 845
- Condition: Failed
- Location: Oil System
- Part time: 820 hours, 2,742 cycles
- Component: Oil Cooler
- Component part number: 109062117104
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

REPORTED BY PILOT: ON FINAL FOR THE RNAV 23 INTO KRZN, I GOT A NR 2 ENG OIL HOT LIGHT. INITIAL COMPARISON OF THE ACTUAL OIL TEMP SHOWED 123, AND STILL IN THE GREEN. THAT LASTED FOR ABOUT 5 SECONDS WHEN THE TEMP STARTED TO CLIMB RAPIDLY TO 127 BEFORE I COULD PLACE THE NR 2 ENGINE INTO IDLE MODE. THE TEMP DID NOT SUBSIDE AND IT’S HIGHEST NOTED TEMP WAS 137 PRIOR TO SHUTTING THE NR 2 ENGINE DOWN COMPLETELY. I CONTINUED THE 4 MILE FINAL IN OEI AND MADE THE APPROPRIATE RUN ON LANDING. FOLLOW ON MAINTENANCE: FOUND OIL COOLER TEMPERATURE REGULATING VALVE TO BE IN-OP. INSTALLED NEW VALVE P/N 728843, OPS CHECKED GOOD AND RETURNED TO SERVICE.
